Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  My mom is facing mirgi or fits

Total Views: 1221

My mom is facing mirgi or fits attack, she have history of this but now this problem is once or twice a year. While attack we become panic, what procedure we should follow for her to return to normal conditions, Pl help us.

PAST HISTORY : My mother facing mirgi, fits become unconscious, she have history of such attacks frequently is now although reduced to once or twice in a year,

1 Answers

Hi,

You don't have to panic if she is suffering from epilepsy.
Usually there are triggering factors for everybody which brings them epilepsy like facing strong light,tobaco,alcohol,smoking,hypertension,inadequate sleep and food allergies
Assess the triggering factors and try to avoid them and if any medical illness then try to keep it within normal limits if possible.
During attack
1)ease her to the floor,so that she does not injure her self during attack
2)she should not wear clothes which may be to tight or constricting like collars,belt
3)she should avoid wearing any jewellery
4)Her room should be a little empty so that she has the least chances of injury
5)keep her in lateral position when she falls down if possible,
6)notice that she is breathing during attack and if not if anything like food or tongue is not obstructing her airway
7)take medicines regularly and the attack frequency should reduce.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
My wife had a HSG Test done w/ x-rays 4 days ago. Last night she was complaining about a sharp pain in the lower left quadrant of her lower abdomen. She said it was very painful and was not going away or becoming less intense. By the time for today came, she was complaining about the pain, it being 5/5 at times. She described this pain as a sharp stabbing constant pain. However, now the pain is radiating around the lower left of her abdomen to her lower left back. The area is very tender and the pain spikes even when slightly pushed on in both the areas, abdomen and lower back. Is this a common side-effect of having the HSG Test? Especially if both of her tubes are blocked and she has been diagnosed with Endometriosis. Please help me figure this out so I know whether or not she needs to be seen at a hospital.
2 Answers
My wife had a HSG Test done w/ x-rays 4 days ago. Last night she was complaining about a sharp pain in the lower left quadrant of her lower abdomen. She said it was very painful and was not going away or becoming less intense. By the time for today came, she was complaining about the pain, it being 5/5 at times. She described this pain as a sharp stabbing constant pain. However, now the pain is radiating around the lower left of her abdomen to her lower left back. The area is very tender and the pain spikes even when slightly pushed on in both the areas, abdomen and lower back. Is this a common side-effect of having the HSG Test? Especially if both of her tubes are blocked and she has been diagnosed with Endometriosis. Please help me figure this out so I know whether or not she needs to be seen at a hospital.
1 Answer
my daughter has been prescribed Serta 25 for a panic attack she had recently while in a boarding school. She is in the final year for IB boards and maybe undergoing stress in preparation for the forthcoming exams. she is a little highly-strung and sensitive girl. With reference to the black-out she had she said that there was no external stimuli ie. pressure of the exams to have caused this attack. I as a mother am not not very sure. Her doctor prescribed Serta 25 one a day in the morning and Sibelium 5 one a day at night for 30 days. I am concerned about the side effects of these medicines. Are they safe to take under the given circumstances.
1 Answer
1. My grand daughter 2 yrs of age having severe lose motion or diarrhea for the last 4 days and passing watery yellowish stool every 5 to 10 minutes. Had slight temperature max 101.5 Deg F, for the first two days. Now there is no temperature. 2. She is being hydrated and has been passing urine occasionally. She is 11kg by weight. 3. Urine and stool tests have been carried out. There is no infection. 4. Urine : Albumin- Trace, Ketone Bodies-Present +, Red Bllod Cells-Absent, Puss Cell-4-5/HPF, Epithelial Cells-2-3/HPF 5. Stool: reducing substances- Present +, Puss cells – 2-3/HPF, Epithelial cells-Occasional. (Oval Cysts not seen) 6. Local doctor says she will be all right but her watery stool continues unabated and we are extremely worried. She is losing her body weight and becoming cranky. Her skin around anus has become swollen & reddish. 7. She has been put on liquid O2 Suspension from today (Ofloxacin and Orindazole) 8. Please let us know: a. How can we stop the lose motion of such high frequency. b. Is O2 has some side effect? Do you suggest any other medicine c. Is it normal that such watery stool can continue for such log time? d. Please advice what should be done now.
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -